# SDR COEA2013021502913

- Difficulty date: January 21, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 25,290 hours, 33,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53575003203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION ON UPPER AND LOWER SURFACE OF RIGHT CREASE BEAM WEB, FR 23-24.  FABRICATED NEW,  REMOVE AND REPLACED IAW SRM.
